The existence results of coupled quasi-solutions for a class of operator equations
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 455-465
Published online May 1, 2010
Yeol Je Cho, Guang He, and Nan-jing Huang
Gyeongsang National University, Neijiang Normal University, and Sichuan University
Abstract : In this paper, by using the semi-order method, two new existence theorems of coupled quasi-solutions for a class of nonlinear operator equations in Banach spaces are proved under some suitable conditions.
Keywords : cone, partial order, mixed monotone operator, relatively weakly compact set, coupled quasi-solutions
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd